MathSciNet Relay Station
MathSciNet bibliographic data
MR1390975 (98h:42014) 42B20 (46E35 47G30)
Cuccagna, Scipio Sobolev estimates for operators given by averages over cones. Trans. Amer. Math. Soc. 350 (1998), no. 3, 935–946.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement